| Model Number |
CYF-V2 |
| Medical Device Problem Codes |
Corroded (1131); Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the videoscope for a separate issue.During the initial evaluation of the device, it was observed that the plastic distal end cover, the bending section cover and its adhesive, objective lens, light guide lens, and insertion tube boot were corroded.The distal end's plastic cover was also chipped.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause was unable to be identified.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.